MAUDE Adverse Event Report: ADVANCED URO-SOLUTIONS, L.L.C. NEXFRAME BILATERAL; INSTRUMENT, STEREOTAXIC

ADVANCED URO-SOLUTIONS, L.L.C. NEXFRAME BILATERAL; INSTRUMENT, STEREOTAXIC
Model Number DB-2040
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider (hcp) via a manufacture representative (rep) regarding a patient with an implantable neurostimulator (ins).It was reported the socket assembly was attached to the nexframe base and the socket assembly would not move freely.It felt as it something was too tight to allow movement.No environmental/external/patient factors were thought to have led or contributed to the issue.The thumbscrews were looser but they still continued to have the same issue.It was reported they opened up a new kit and the new socket assembly worked well.The issue was resolved at the time of the report.No surgical information occurred or was planned.The patient was alive without injury at the time of the report and no complications were reported or anticipated.
 
Additional Manufacturer Narrative
(b)(4) no longer apply.Analysis of the nexframe revealed the upper piece of the socket assembly was malformed.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Analysis results were not available at the time of this report.A follow-up report will be sent when analysis is complete.(b)(4) no longer apply.(b)(4) now apply.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Conclusion code updated from 11 to 67 due to completion of investigation activities.Medtronic, inc.(medtronic) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information in the time allotted and has provided as much information as is available to the company as of the submission date this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic or its employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the fda 3500a form and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.Medtronic objects to the use of these words and others like it because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
NEXFRAME BILATERAL
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
ADVANCED URO-SOLUTIONS, L.L.C.
7842 hickory flat highway
suite d
woodstock GA 30188
MDR Report Key7909911
Report Number3012165443-2018-00010
Device Sequence Number1914331
Product Code HAW
UDI-Device Identifier00643169214811
UDI-Public00643169214811
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/11/2019
Device Model NumberDB-2040
Device Catalogue NumberDB-2040
Device Lot Number082501118
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2018
Supplement Date Received by Manufacturer10/02/2018
12/06/2018
01/11/2019
Initial Report FDA Received Date09/26/2018
Supplement Report FDA Received Date10/09/2018
12/10/2018
01/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient Weight102